Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :28 Issue : 1 2001      Add To Cart                                                                    Download

Oscillation behavior of second order nonhomogenuous superlinear differential equations

Auther : K. SAIF and E. M. E. ELABBASY

Department of Mathematics, Faculty of Basic Education, PAAET, Kuwait

ABSTRACT

In this paper, we study the oscillation behavior of the second order suplinear differential equation of the form (r(t)ط(x)ֹx(t)) + m(t)f{x)x( t) + Q(t,x) = p(t). The results obtained improve and extend earlier results of particular cases of this equation.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55210

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law